# SDR IXXA2024051108

- Difficulty date: May 11, 2024
- Submitted: May 11, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 114T3166
- Condition: Cracked
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT CLOSE OUT PANEL BRACKET CRACKED AT MID AUX TRACK.
